MathSciNet Relay Station
MathSciNet bibliographic data
MR253066 (40 #6281) 47.10 (41.00)
Gončarskiĭ, A. V.; Jagola, A. G. The uniform approximation of a monotonic solution of ill-posed problems. (Russian) Dokl. Akad. Nauk SSSR 184 1969 771–773.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement